# SDR DHL2006745503

- Difficulty date: August 9, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD MID-FLAP AFT LOWER CHORD SHOW 3 CRACK INDICATION WBL 100-120.  REMOVED DAMAGED LWR CHORD ANGLE AT LT I/B MIDFLAP AFT LWR AREA WBL100-120 AS PER B727 SRM 51-30-2.  FABRICATED NEW CHORD ANGLE BAC1503-100046 14'9"X 2" PO NR 900385 AS PER B727 57-50-2 FIG 5.  TREATED AND PRIMED CHORD ANGLE AS PER B727 SRM 51-10-2.  INSTALLED CHORD ANGLE AT LT I/B MID FLAP AFT LWR CHORD WBL 100-120 AS PER B727 SRM 51-30-2.
